Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 508, NWS Memphis, TN

June 15, 20114 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jun 15, 2011, 7:45 PM CDT for 4 counties in Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 7:45 PM CDT (00:45 UTC)
Expired
Jun 15, 2011, 8:32 PM CDT
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Alcorn County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS

The radar

The Columbus AFB radar (KGWX), 85 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2355 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
2001 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WUUS54 KMEG 160045
SVRMEG
MSC003-117-139-141-160145-
/O.NEW.KMEG.SV.W.0508.110616T0045Z-110616T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
745 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  EAST CENTRAL TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 845 PM CDT

* AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES
  NORTHWEST OF JUMPERTOWN...OR 11 MILES NORTHEAST OF RIPLEY...AND    
  MOVING EAST AT 30 MPH. MULTIPLE SOURCES HAVE REPORTED NICKLE AND   
  QUARTER SIZE HAIL IN ASSOCIATION WITH THIS STORM.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOONEVILLE
  AND TISHOMINGO STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3475 8811 3472 8811 3447 8827 3447 8842
      3447 8843 3447 8845 3477 8892 3494 8884
      3477 8810
TIME...MOT...LOC 0044Z 290DEG 26KT 3483 8877

$$

30/SIRMON
2 follow-up statements
115 
WWUS54 KMEG 160113
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT WED JUN 15 2011

MSC139-160122-
/O.CAN.KMEG.SV.W.0508.000000T0000Z-110616T0145Z/
TIPPAH MS-
813 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TIPPAH COUNTY IS
CANCELLED...

AT 812 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3452 8835 3452 8840 3464 8870 3488 8871
      3477 8810 3475 8811 3472 8811 3450 8825
TIME...MOT...LOC 0112Z 288DEG 25KT 3477 8855

$$

MSC003-117-141-160145-
/O.CON.KMEG.SV.W.0508.000000T0000Z-110616T0145Z/
ALCORN MS-TISHOMINGO MS-PRENTISS MS-
813 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR PRENTISS...CENTRAL TISHOMINGO AND SOUTHERN ALCORN COUNTIES...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
RIENZI...OR 8 MILES NORTH OF BOONEVILLE...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOONEVILLE...
PADEN...RIENZI...ALLENTOWN...BIGGERSVILLE...HIGHTOWN...HOLTS SPUR...
OLDHAM...HOLCUT...CARTER BRANCH...NEIL...DENNIS...GASTON AND
ALTITUDE.

 THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3452 8835 3452 8840 3464 8870 3488 8871
      3477 8810 3475 8811 3472 8811 3450 8825
TIME...MOT...LOC 0112Z 288DEG 25KT 3477 8855

$$
261 
WWUS54 KMEG 160132
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
832 PM CDT WED JUN 15 2011

MSC003-117-141-160142-
/O.CAN.KMEG.SV.W.0508.000000T0000Z-110616T0145Z/
ALCORN MS-TISHOMINGO MS-PRENTISS MS-
832 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR PRENTISS...CENTRAL TISHOMINGO
AND SOUTHERN ALCORN COUNTIES IS CANCELLED...

AT 832 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3452 8835 3452 8840 3464 8870 3488 8871
      3477 8810 3475 8811 3472 8811 3450 8825
TIME...MOT...LOC 0132Z 288DEG 25KT 3473 8839

$$

30/SIRMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:03 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 15, 6:03 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
603 PM CDT WED JUN 15 2011

.PREV DISCUSSION... /ISSUED 226 PM CDT WED JUN 15 2011/

CURRENTLY A GOOD PORTION OF THE EASTERN HALF OF THE CWA IS UNDER
A SEVERE THUNDERSTORM WATCH UNTIL 7PM. HOWEVER CONVECTION HAS BEEN
STRUGGLING TO DEVELOP...DUE TO A COMBINATION OF WEAK LOW LEVEL
FORCING ALONG THE COLD FRONT...A STRENGTHENING CAP AT 850MB AND
EXITING SUPPORT FROM A SHORTWAVE ACROSS THE OHIO AND TENNESSEE
RIVER VALLEYS. CURRENT CAPE VALUES IN THE WATCH AREA ARE HOWEVER
3500-4500 J/KG AS DEWPOINTS HAVE REMAINED IN THE LOW TO MID 70S.
INTERESTING TO SEE THE LATEST MODEL DATA FROM THE RUC AND SREF
BLOWING UP STORMS EAST OF THE MISSISSIPPI RIVER BETWEEN 19-21Z.
THE NAM AND GFS ALSO SHOW DEVELOPMENT LATE THIS AFTERNOON AND
EVENING...BUT THE 12Z RUNS SHOWN WIDESPREAD CONVECTION OVER THE
MIDSOUTH THIS MORNING WHICH DID NOT PAN OUT. IF STORMS CAN BECOME
ORGANIZED THEY MAY TRAIN THROUGHOUT THE EVENING ACROSS NORTHEAST
MISSISSIPPI...WITH A LOCALIZED THREAT OF FLASH FLOODING. WILL MAKE
MENTION OF THAT IN THE HWO. OTHERWISE LATER THIS EVENING DRIER AIR
WILL MOVE INTO THE NORTHWEST CWA COUNTIES BEHIND THE FRONT WITH
LIGHT NORTHERLY BREEZES. THE UPPER LEVEL FLOW WILL AGAIN BECOME
SLIGHTLY MORE NORTHWEST.

THURSDAY AND FRIDAY...THE COLD FRONT WILL LIFT BACK NORTH AS A
WARM FRONT THROUGH THE MIDSOUTH THURSDAY NIGHT AND FRIDAY AS A
SHORTWAVE DIVES SOUTHEAST OVER THE AREA. MODELS SHOW AN MCS
DEVELOPING ACROSS CENTRAL MISSOURI DROPPING SOUTH INTO THE REGION
BY MIDNIGHT. THUS HAVE ADDED POPS DURING THIS TIME FRAME. LEFT
POPS IN ACROSS NORTHWEST TENNESSEE ON FRIDAY AS THE FRONT LIFTS
THROUGH THIS REGION. HIGHS BOTH DAYS STILL APPEAR TO BE IN THE LOW
AND MID 90S...WITH HEAT INDICES APPROACHING 105 ON FRIDAY SOUTH OF
THE FRONT ACROSS THE MISSISSIPPI DELTA.

SATURDAY THROUGH TUESDAY...THE RIDGE WILL SHIFT OVERHEAD DURING
THIS PERIOD MAKING FOR A VERY HOT WEEKEND AND LITTLE TO NONE IN
ANY RAIN CHANCES. HAVE GONE A FEW DEGREES ABOVE MOS GUIDANCE WITH
HIGH TEMPS AS THE TREND FROM GUIDANCE HAS BEEN ON THE LOW SIDE.
TEMPERATURES WILL MAINLY BE IN THE 95-100 RANGE WITH HEAT INDICES
103-108F RANGE. A HEAT ADVISORY DURING THIS PERIOD SEEMS VERY
LIKELY. LOWS WILL BE IN THE MID TO UPPER 70S AREA WIDE.

EXTENDED FORECAST INTO MIDDLE NEXT WEEK...SCENARIOS HAVE THE RIDGE
AXIS SHIFTING EAST INTO THE CAROLINAS AS A CUTOFF LOW EMERGES FROM
THE ROCKIES INTO THE CENTRAL PLAINS. THIS WOULD PLACE THE MIDSOUTH
IN AN UPPER LEVEL SOUTHWEST FLOW AND RETURN CHANCE FOR CONVECTION
AND THE PASSING OF A MIDWEST COLD FRONT. HAVE LEFT ONLY SLIGHT
CHANCE POPS IN FOR NOW AS THE RIDGE MAY BE HARDER TO BUDGE KEEPING
THE AREA DRY.

JAB

&&

.AVIATION...

00Z TAF SET

ISOL TSRAS CONTINUE TO FORM ALONG LEFTOVER BOUNDARIES IN THE CWA.
ONE SUCH BOUNDARY CURRENTLY SITS NOT TOO FAR FROM KMEM THUS WILL
CONTINUE MENTION OF CB THROUGH 01Z. REST OF TAF SITES SHOULD
REMAIN CLEAR OF TSRAS. GUSTY WINDS WILL ALSO DIE DOWN SHORTLY
AFTER 1Z AND WILL REMAIN LIGHT AND VARIABLE THROUGH AT LEAST
15-18Z. THEREAFTER...EXPECT SSW WINDS OF 8-10 KTS TO OCCUR ACROSS
THE AREA. MODELS IN GOOD AGREEMENT THAT A MCS WILL DEVELOP OVER SW MO
TOMORROW AND WILL PUSH INTO NE AR AFTER 21Z. HAVE MENTIONED VCTS AT
KJBR AS A RESULT. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH
THE PERIOD.

KRM

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  72  96  77  97 /  30  10  20  10
MKL  65  94  71  94 /  20  10  30  20
JBR  67  94  74  97 /  10  10  20  10
TUP  69  97  72  96 /  50  10  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 15, 2:43 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
243 PM CDT WED JUN 15 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162145-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
243 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING
SOUTH AND EAST OF A LINE FROM TRENTON TENNESSEE...TO CHARLESTON
MISSISSIPPI. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS.
THERE IS ALSO SECONDARY THREAT OF LOCALIZED FLASH FLOODING.

DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG STORMS WILL BE POSSIBLE THURSDAY NIGHT AND ON FRIDAY
AS A WARM FRONT LIFTS NORTH THROUGH THE REGION. THE MAIN STORM THREATS
WILL BE GUSTY WINDS AND SMALL HAIL.

A HEAT ADVISORY MAY BE NECESSARY AT TIMES FROM FRIDAY THROUGH
TUESDAY AS HEAT INDEX READINGS MAY CLIMB IN EXCESS OF 105
DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED ACROSS PORTIONS OF WEST TENNESSEE AND
NORTH MISSISSIPPI LATE THIS AFTERNOON THROUGH EARLY EVENING.

JAB

In the hours before

Special weather statement, Jun 15, 6:33 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CDT WED JUN 15 2011

MSZ002>006-TNZ053-089>092-160015-
ALCORN MS-TISHOMINGO MS-TIPPAH MS-BENTON MS-MARSHALL MS-FAYETTE TN-
CHESTER TN-HARDEMAN TN-HARDIN TN-MCNAIRY TN-
633 PM CDT WED JUN 15 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...

  NORTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES WEST OF SHILOH AT 633 PM
CDT...MOVING EAST AT 30 MPH. ADDITIONAL THUNDERSTORMS ARE LINED UP
ALONG THE TENNESSEE...MISSISSIPPI BORDER...AND THESE STORMS COULD
ALSO PRODUCE SMALL HAIL AND WINDS OF AT LEAST 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...BENTON...CHESTER...FAYETTE...HARDEMAN...HARDIN...
MARSHALL...MCNAIRY...TIPPAH AND TISHOMINGO COUNTIES...INCLUDING
LOCATIONS NEAR BIG HILL POND STATE PARK...CORINTH...J P COLEMAN STATE
PARK...PICKWICK LANDING STATE PARK...SAVANNAH AND SELMER...SHOULD
MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3501 8799 3501 8819 3492 8812 3488 8814
      3486 8913 3497 8947 3531 8873 3537 8801
      3535 8800 3531 8801 3530 8798
TIME...MOT...LOC 2333Z 277DEG 25KT 3511 8842

RRH
Local storm report, Jun 15, 6:57 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
657 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     PINEFLAT                34.98N 88.27W
06/15/2011                   TISHOMINGO         MS   TRAINED SPOTTER

            TREES DOWN...SHIGLES OFF OF HOUSES...AND A METAL PORCH
            WAS BLOWN OVER DUE TO STRAIGHT LINE WINDS.

&&

RRH
Local storm report, Jun 15, 7:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
710 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             1 W CORINTH             34.94N 88.53W
06/15/2011  E1.00 INCH       ALCORN             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL AT THE INTERSECTION OF HIGHWAYS 45 AND
            72.

&&

JDS
Local storm report, Jun 15, 7:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
717 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             FALKNER                 34.85N 88.93W
06/15/2011  M0.88 INCH       TIPPAH             MS   TRAINED SPOTTER

            NICKEL SIZE HAIL LASTED ABOUT 3 MINUTES IN FALKNER.

&&

TLSJR
Local storm report, Jun 15, 7:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
727 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             1 N BURNSVILLE          34.86N 88.32W
06/15/2011  E1.00 INCH       TISHOMINGO         MS   LAW ENFORCEMENT

            HAIL REPORTED ON N HWY 365 NEAR BURNSVILLE

0726 PM     HAIL             FALKNER                 34.85N 88.93W
06/15/2011  E0.88 INCH       TIPPAH             MS   TRAINED SPOTTER

&&

TLSJR
Local storm report, Jun 15, 7:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
735 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             FALKNER                 34.85N 88.93W
06/15/2011  M1.00 INCH       TIPPAH             MS   TRAINED SPOTTER

            HAIL LASTED ABOUT 2 MINUTES AND WAS 1 INCH HAIL.

&&

TLSJR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:59 PM CDTSpecial Weather StatementMEGCoahoma46 min
Jun 15, 10:04 PM CDTSpecial Weather StatementMEGItawamba, Lee41 min
Jun 15, 10:34 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe41 min
Jun 16, 12:23 AM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe52 min
Jun 16, 2:25 PM CDTSevere Thunderstorm WarningMEGChickasaw50 min
Jun 16, 2:51 PM CDTFlash Flood WarningMEGChickasaw114 min
Jun 16, 3:28 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw47 min
Jun 16, 3:48 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw63 min
Jun 16, 3:51 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Pontotoc39 min
Jun 16, 5:34 PM CDTSevere Thunderstorm WarningMEGPanola41 min
Jun 16, 5:59 PM CDTSevere Thunderstorm WarningMEGTunica46 min
Jun 16, 6:16 PM CDTSevere Thunderstorm WarningMEGDeSoto44 min
Jun 16, 6:31 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.